| Model Number |
TFAT50 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during intraocular lens (iol) implant procedure, there was a loading error.The iol was explanted in a secondary procedure due to residual refractive error.Additional information was requested.